# SDR SWIA972475

- Difficulty date: April 1, 2001
- Submitted: April 3, 2001
- Operation: Air carrier
- Aircraft: N197SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120186
- Aircraft time: 28,538 hours, 35,753 cycles
- Engine: Pwa PW118A
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Dirty
- Location: T/E Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLAPS WOULD NOT EXTEND TO 45 DEGREES INBOUND TO CARLSBAD.  COMPLIED WITH QRH PROCEDURE FOR FLAP DISAGREEMENT.  RETURNED TO LAX.  EXAMINED FLAP TRACKS AND ROLLERS FOR OUTBOARD FLAPS AND CLEANED AS NEEDED.  OPERATED FLAP SYSTEMS 12 TIMES IAW 27-50-00 AND OPS CHECK GOOD AT THIS TIME.
